# SDR AALA990126

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1070 BELLFRAME TOP DAMAGED AND WEB BULGED ABOVE STRINGER 26R.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 51-40-3.  (M)
